# SDR R61A201402230318

- Difficulty date: February 23, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Clamp
- Part number: 14C1624A
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND RT WING FUEL LINE CLAMP UNDER FUEL PANEL 621EB HAS CORROSION.  MX R & R CLAMP IAW AMM 20-10-13.
